# SDR DL757001103

- Difficulty date: June 6, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 45,844 hours, 23,781 cycles
- Engine: Pwa PW2037
- Engine time: 42,868 hours, 23,228 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF AT FL330, RT ENG ROLLED BACK TO APPROX IDLE 3 TIMES.  EACH OCCURANCE WAS MOMENTARY.  AFTER DESCENDING TO FL 310 AND BELOW ALL INDICATIONS WERE NORMAL.  REPLACED FUEL CONTROL UNIT AND FUEL PUMP.
